# SDR FDEA201306251398

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N8326U1
- Condition: Corroded
- Location: Bs 1290-1370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC LT CREASE BEAM INBD ANGLE AT BS 1290 -1370 , HAS CORROSION , SCRATCHES , AND   DOUBLE DRILLED HOLES.   FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15, FIG 101, DETAIL VIII.  R & R LT CREASE BEAM INBD ANGLE IAW SRM 51-40-02 AND DWG 146N8326.
